Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 22 found articles
 
 
  General Relativity on a Null Surface: Hamiltonian Formulation in the Teleparallel Geometry
 
 
Title: General Relativity on a Null Surface: Hamiltonian Formulation in the Teleparallel Geometry
Author: Maluf, J. W.
Da Rocha-Neto, J. F.
Appeared in: General relativity and gravitation
Paging: Volume 31 (1999) nr. 2 pages 173-185
Year: 1999
Contents:
Publisher: Kluwer Academic Publishers-Plenum Publishers, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands